TITLE

Grand mal in hypotension

AUTHOR(S)
Legg, Nigel J.
PUB. DATE
September 2000
SOURCE
Journal of the Royal Society of Medicine;Sep2000, Vol. 93 Issue 9, p498
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article about the term grand mal for an anoxic seizure in the May 2000 issue.
ACCESSION #
23100766

 

Related Articles

  • Letter to the editor. Banas, Norma; Wills, I. M. // Journal of Learning Disabilities;Apr1974, Vol. 7 Issue 4, p253 

    Presents a letter to the editor about hidden seizure disorder in daydreamers.

  • Correspondence on "Plasma Interleukin- 1� Levels in Children With Febrile Seizures". Mohebbi, Mohammad Reza // Journal of Child Neurology;Jun2008, Vol. 23 Issue 6, p715 

    A letter to the editor is presented in response to the article "Plasma interleukin-1� levels in children with febrile seizures," by H. Y. Tomoum and colleagues in the June 2007 issue.

  • Response to Correspondence on "Plasma Interleukin-1� Levels in Children With Febrile Seizures". Tomoum, Hoda Yahya // Journal of Child Neurology;Jun2008, Vol. 23 Issue 6, p715 

    A response by Hoda Yahya Tomoun to a letter to the editor about her article "Plasma interleukin-1� levels in children with febrile seizures" in the June 2007 issue is presented.

  • Febrile seizures: a cloudy issue. Pavlidou, Efterpi; Panteliadis, Christos // European Journal of Pediatrics;Dec2009, Vol. 168 Issue 12, p1547 

    A letter to the editor is presented in response to the article "Assessment of Febrile Seizures in Children" by A. Fetveit.

  • Soluble Telencephalin in the serum of Children after Febrile Seizures. Borusiak, Peter; Gerner, Patrick; Brandt, Christian; Kilgannon, Pat; Rieckmann, Peter // Journal of Neurology;Apr2005, Vol. 252 Issue 4, p493 

    Presents a letter to the editor about the use of telencephalin, a neuronal glycoprotein, to treat febrile seizures in children.

  • Tricyclic-induced seizures and absent ECT response. Curran, S. // British Journal of Psychiatry;Mar94, Vol. 164, p421 

    A letter to the editor is presented in response to an article about a patient's response to a seizure induced by amitriptyline in the November 1993 issue.

  • SPONTANEOUS SEIZURES AFTER ECT. Daniel, Walter F. // British Journal of Psychiatry;Jan85, Vol. 146, p100 

    A letter to the editor is presented in response to an article about the occurrence of tonic-clonic seizure within a minute of electroconvulsive therapy that was published in the September 1984 issue.

  • Convulsions associated with a low plasma level of local anaesthetics. Pasquier, P.; Ausset, S.; Maurice, G. Pelee De Saint; Vest, P.; Mazoit, J. X.; Auroy, Y. // BJA: The British Journal of Anaesthesia;Nov2009, Vol. 103 Issue 5, p776 

    A letter to the editor is presented in response to the case report "Convulsions After Ropivacaine 300 mg for Branchial Plexus Block," by T. Satsumae and colleagues, published in the 2008 issue.

  • Meningitis is a common cause of convulsive status epilepticus. Jolobe, O. // Archives of Disease in Childhood;Aug2005, Vol. 90 Issue 8, p878 

    Presents a letter to the editor on the common cause of convulsive status epilepticus.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics